# SDR SWAA2016060652410

- Difficulty date: May 28, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 658411924
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK, FORWARD SUPPORT FITTING, CORRODED ON BORE OF ATTACH FITTING ON MLG SUPPORT BEAM.  REPAIRED FITTING IAW EA.
